Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Smooth classification of geometrically finite one-dimensional maps


Author: Yunping Jiang
Journal: Trans. Amer. Math. Soc. 348 (1996), 2391-2412
MSC (1991): Primary 58F03, 58F19, 58F34, 30F35
MathSciNet review: 1321579
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The scaling function of a one-dimensional Markov map is defined and studied. We prove that the scaling function of a non-critical geometrically finite one-dimensional map is Hölder continuous, while the scaling function of a critical geometrically finite one-dimensional map is discontinuous. We prove that scaling functions determine Lipschitz conjugacy classes, and moreover, that the scaling function and the exponents and asymmetries of a geometrically finite one-dimensional map are complete $C^{1}$-invariants within a mixing topological conjugacy class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58F03, 58F19, 58F34, 30F35

Retrieve articles in all journals with MSC (1991): 58F03, 58F19, 58F34, 30F35


Additional Information

Yunping Jiang
Affiliation: Department of Mathematics, Queens College of CUNY, Flushing, New York 11367
Email: yungc@yunping.math.qc.edu, yungc@qcunix.acc.qc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-96-01487-0
PII: S 0002-9947(96)01487-0
Received by editor(s): April 28, 1992
Received by editor(s) in revised form: March 6, 1995
Additional Notes: The author is partially supported by PSC-CUNY awards (6-64053 and 6-65348) and an NSF grant (DMS-9400974).
Article copyright: © Copyright 1996 American Mathematical Society